Cited 0 times in

79 14

Synephrine-containing dietary supplement precipitating apical ballooning syndrome in a young female

Authors
 Hyemoon Chung ; Sung Woo Kwon ; Bum-Kee Hong ; Yoo Mi Park ; Dae Won Ma ; Ji Hyun Yoon ; Tae Hoon Kim 
Citation
 Korean Journal of Internal Medicine, Vol.28(3) : 356~360, 2013 
Journal Title
 Korean Journal of Internal Medicine 
ISSN
 1226-3303 
Issue Date
2013
Abstract
Apical ballooning syndrome (ABS) is a unique reversible cardiomyopathy that is frequently precipitated by emotional or physical stress. In addition, the few drugs reported to precipitate ABS were either illegal or strictly controlled for medical use. This paper reports a case of ABS precipitated by a dietary supplement. Our case accentuates the potential risk of dietary supplements containing synephrine, which is uncontrolled and available to the general public. Therefore, the Korea Food and Drug Administration should regulate these dietary supplements, and warn healthcare workers and the general public of the potential hazards of the indiscriminate abuse of dietary supplements.
URI
http://ir.ymlib.yonsei.ac.kr/handle/22282913/87101
DOI
10.3904/kjim.2013.28.3.356
Appears in Collections:
1. 연구논문 > 1. College of Medicine > Dept. of Radiology
1. 연구논문 > 1. College of Medicine > Dept. of Internal Medicine
Yonsei Authors
사서에게 알리기
  feedback
Files in This Item:
T201301943.pdfDownload
Export
RIS (EndNote)
XLS (Excel)
XML

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse